Theraflu Lipton Green Tea & Honey Lemon Flavors/Nighttime Honey Lemon Powder Multi-Symptom Severe Cold/Severe Cold & Cough

Theraflu Lipton Green Tea & Honey Lemon Flavors/Nighttime Honey Lemon Powder Multi-Symptom Severe Cold/Severe Cold & Cough

Theraflu

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Multi-Symptom• Nasal Congestion• Sore Throat Pain• Cough• Headache• Body Ache• Fever Nighttime• Nasal Congestion• Sore Throat Pain• Cough• Headache• Body Ache• Fever• Runny Nose• Sneezing Multi-Symptom Severe ColdAcetaminophen—Pain reliever/Fever
...more >>

Ingredients

Active Ingredients (in each packet)...PurposesMulti-Symptom Severe ColdAcetaminophen 500mg...Pain reliever/fever reducerDextromethorphan HBr 20mg...Cough suppressantPhenylephrine HCl 10mg...Nasal decongestantNighttime Acetaminophen 650mg...Pain Reliever/Fever ReducerDiphenhydramine HCI 25mg...Antihistamine/Cough SuppressantPhenylephrine HCI 10mg...Nasal Decongestant Inactive IngredientsMulti-Symptom Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, D&C Yellow No.10, FD&C Blue No. 1, FD&C Red No. 40, Flavors, Maltodextrin, Silicon Dioxide, Sodium Citrate, Sucrose, Tribasic Calcium PhosphateNighttime Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, D&C Yellow No. 10, FD&C Blue No. 1, FD&C Red No. 40, Flavors, Maltodextrin, Silicon Dioxide, Sodium Citrate, Sucrose, Tribasic Calcium Phosphate

Directions

DirectionsMulti-Symptom• do not use more than directed• take every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctorAge—Doseadults and children 12 years and over—one packetchildren under 12 years of age—do not use• dissolve contents of one packet into 8 oz. hot water; sip while hot. Consumer entire drink within 10–15 minutes.• if using a microwave, add contents of one packet to 8 oz. of cool water; stir briskly before and after heating. Do not overheat.Nighttime • do not use more than directed• take every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor.Age—Doseadults and children 12 years of age and over—one packetchildren under 12 years of age—do not use• dissolve contents of one packet in 8 oz. hot water, sip while hot. Consume entire drink within 10–15 minutes• if using a microwave, add contents of one packet to 8 oz. of cool water; stir briskly before and after heating. Do not overheat. Other informationMulti-Symptom• each packet contains: potassium 10mg, sodium 19mg• phenylketonurics: contains phenylalanine 20mg per packet• store at controlled room temperature 20deg–25degC (68deg–77degF). Protect product from heat and moisture.Nighttime • each packet contains: potassium 10mg, sodium 23mg• phenylketonurics: contains phenylalanine 13mg per packet• store at controlled room temperature 20deg–25degC (68deg–77degF). Protect product from heat and moisture. Read all warnings and directions on carton before use. Keep carton for reference. Do not discard.

Always refer to the actual package for the most accurate information